# SDR MASA97073

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120183
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: AGC1
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRSHUTTLE 5593 - GNV-CLT - WHILE ON THE GROUND IN GNV, THE CREW REPORTED THAT THE UPPER MID-SECTION EMERGENCY LIGHTS WOULD NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED A BAD FUSE NEAR THE NR 2 EMERGENCY BATTERY, OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
